# SDR DALA2016082606212

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT FLOOR PANELS NR 120A, 120B, 120C, 120D, 120E, 148A,148C, 160A, 160B, 160C, 160D, 160F, 200A, 200B, 200C, 200D, 200E, 200F W1 AREA.  FLOOR PANELS NR 120A, 120B, 120D WERE ATTENDED WITH NRC NR 01030.  FLOOR PANEL 200F WAS REINSPECTED AND NO DISCREPANCIES WERE FOUND AND FLOOR PANEL 200A WAS REPAIRED IAW SRM 51-70-1D, PAR 10.  FLOOR PANELS NR 148C, 160F, 200C, 200D, 160D, 160C, 120C, 148A, 160B, 120E, 160A, 200B AND 200E WERE FABRICATED IAW SRM AMM 53-20-01-201, PAR 7 C.
